# SDR SIMA20220810004

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 15,740 hours, 10,389 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATC DECLARED EMERGENCY FOR PARKING BREAK MESSAGE ON EICAS PRKG BRK NOT RELEASED EICAS INITALLY CLRD BUT RETURNED CLEARED AGAIN PRKG BRAKE ON DID ILLUMINATE WITH OUT THE EICAS SHORTLY ASWELL-C/A-FOUND LH LANDING GEAR #1 BRAKE CANNON PLUG TO BE LOOSE. RE TIGHTENED AS REQUIRED AND ACCOMPLISHED EMERGENCY/PARKING BRAKE SYSTEM TEST IAW AMM 32-44-00. OPS CHECK GOOD
